On semigroups of endomorphisms of a chain with restricted range


Autoria(s): Fernandes, Vitor H.; Honyam, Preeyanuch; Quinteiro, Teresa Maria de Araújo Melo; Singha, Boorapa
Data(s)

25/08/2015

25/08/2015

01/08/2014

Resumo

Let X be a finite or infinite chain and let be the monoid of all endomorphisms of X. In this paper, we describe the largest regular subsemigroup of and Green's relations on. In fact, more generally, if Y is a nonempty subset of X and is the subsemigroup of of all elements with range contained in Y, we characterize the largest regular subsemigroup of and Green's relations on. Moreover for finite chains, we determine when two semigroups of the type are isomorphic and calculate their ranks.

Identificador

FERNANDES, Vítor H.; [et al] – On semigroups of endomorphisms of a chain with restricted range. Semigroup Forum. ISSN: 0037-1912. Vol. 89, nr. 1 (2014), pp. 77-104

0037-1912

1432-2137

http://hdl.handle.net/10400.21/5010

10.1007/s00233-013-9548-x

Idioma(s)

eng

Publicador

Springer

Direitos

closedAccess

Palavras-Chave #Transformations #Order-Preserving #Restricted Range #Rank
Tipo

article